Bernoulli’s Number One Solution for Stochastic Equilibrium
Kawar B. Mahmood & Adil S. Husain
The present research studies the numerical methods for resolving Bernoulli’s divisive statistical stability, because it is difficult to find analytical solutions for the largest number of stochastic divisive calculations. We found a new way for Bernoulli by adding white noise. Price measurement was achieved with a variety of selected models, and we realized through the solutions that the larger the (n) we find, the more we find the direct solution that approaches zero, and the error rate that approaches zero. The difference between a numerical solution and a direct solution has been observed.
Keywords: Bernoulli, Numerical Solutions, Stochastic Differential Equations, Analytical Solutions, Absolute error, Exact Solution.
|Title:||Bernoulli’s Number One Solution for Stochastic Equilibrium|
|Author:||Kawar B. Mahmood & Adil S. Husain|
|Journal Name:||International Journal of Science and Business|
|ISSN:||ISSN 2520-4750 (Online), ISSN 2521-3040 (Print)|
|Date of Publication:||29/06/2021|
|Paper Type:||Research paper|
Cite This Article:
Kawar B. Mahmood & Adil S. Husain (2021). Bernoulli’s Number One Solution for Stochastic Equilibrium. International Journal of Science and Business, 5(8), 194-201. doi: https://doi.org/ 10.5281/zenodo.5037909
Retrieved from https://ijsab.com/wp-content/uploads/792.pdf
About Author (s)
Kawar Badie Mahmood (Corresponding author), Information Technology department, Amedi Technical Institute, Duhok Polytechnic University (DPU), Duhok, Iraq. Email: email@example.com
Adil Sufian Husain, Information Technology department, Amedi Technical Institute, Duhok Polytechnic University, Duhok, Iraq.